# SDR 2002F00867

- Difficulty date: August 5, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N839MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145416
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5756 - CLT-MDW - RETURNED TO FIELD DUE TO A PITCH TRIM 1 EICAS MESSAGE.  MAINTENANCE CURRENTLY TROUBLESHOOTING.  RESET C/B OPS CHECK GOOD.  TRIM 3 SEC OR ABOVE 250K'S TRIPS SYSTEM.  (M)
